# SDR REXA201904227474

- Difficulty date: March 27, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 28,323 hours, 25,808 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT RAIL RBL9 STICK 1 HAS CORROSION.  REMOVED AND REPLACED WITH NEW SEAT TRACK I.A.W. CRJ-200 AMM 53-01-11-420-01. AAR SM 58
